# SDR FDEA201902110336

- Difficulty date: February 11, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AGA71703
- Condition: Punctured
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT , FLOOR AFT BULKHEAD LEFT HAND SIDE FOUND   WEB WITH PUNCTURED AT STATION 1841 X = 50 LOWER CENTER CARGO COMPARTMENT , FLOOR AFT BULKHEAD LEFT HAND SIDE WEB   WITH PUNCTURED AT STATION 1841 X = 50 REPAIRED AS PER SRM 53-00-00-2R FIGURE 211   REPAIR GENERAL . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
